RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 787–790 (Mi dan44209)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On homogeneous algebras

S. S. Marchenkov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (499 kB)

Bibliographic databases:
UDC: 512.725
Presented: А. Н. Тихонов
Received: 29.09.1980

Citation: S. S. Marchenkov, “On homogeneous algebras”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 787–790

Citation in format AMSBIB
\Bibitem{Mar81}
\by S.~S.~Marchenkov
\paper On homogeneous algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 787--790
\mathnet{http://mi.mathnet.ru/dan44209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601660}
\zmath{https://zbmath.org/?q=an:0474.08001}


Linking options:
  • http://mi.mathnet.ru/eng/dan44209
  • http://mi.mathnet.ru/eng/dan/v256/i4/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “Clone classification of dually discriminator algebras with finite support”, Math. Notes, 61:3 (1997), 295–300  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. S. Marchenkov, “Clones determined by alternating monoids”, Discrete Math. Appl., 12:3 (2002), 105–110  mathnet  crossref  mathscinet  zmath
    3. S. S. Marchenkov, “O zamknutykh klassakh funktsii $k$-znachnoi logiki, opredelyaemykh odnim endomorfizmom”, Diskretn. analiz i issled. oper., 16:6 (2009), 52–67  mathnet  mathscinet  zmath
  • Number of views:
    This page:39
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020